中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Computer Science, Information Systems
题名:
ehrenfeucht-fraisse games in finite set theory
作者: Zhou Xiang
关键词: specification languages ; arithmetic predicates ; finite set theory ; fragments of first order logic ; inexpressibility ; Ehrenfeucht-Fraisse games
刊名: INFORMATION PROCESSING LETTERS
发表日期: 2008
卷: 108, 期:1, 页:3-9
收录类别: sci,ei,acm,sciencedirect
部门归属: Zhou, Xiang Chinese Acad Sci, Comp Sci Lab, Inst Software, Beijing 100190, Peoples R China. Zhou, Xiang Chinese Acad Sci, Grad Sch, Beijing 100049, Peoples R China.
语种: 英语
WOS记录号: WOS:000259133900002
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/10233
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
ehrenfeucht-fraisse games in finite set theory.pdf(149KB)----限制开放-- 联系获取全文

Recommended Citation:
Zhou Xiang. ehrenfeucht-fraisse games in finite set theory[J]. INFORMATION PROCESSING LETTERS,2008-01-01,108(1):3-9.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Zhou Xiang]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhou Xiang]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace